# SDR SCNA20201007067

- Difficulty date: September 4, 2020
- Submitted: October 7, 2020
- Operation: Air carrier
- Aircraft: N801SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30332
- Aircraft time: 63,730 hours, 24,799 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Wet Area
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA FLOOR PANEL P/N 141A5810-56 MISSING INSERT AND HAS A PUNCTURE.  REPAIRED PUNCTURE, IAW SRM 53-00-50 REPAIR 6 + INSTALLED INSERT, IAW SRM 53-00-50 REPAIR GENERAL PARA 5S(1) ON FWD WET AREA FLOOR PANEL P/N 141A5810-56 80733U.
